# SDR VNAA0502009

- Difficulty date: February 9, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 59 hours, 53 cycles
- Engine: Ge CF348C1
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Condition: Out Of Position
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT (IAD TO CLT) THE ELEVATOR SPLIT CAUTION MESSAGE ILLUMINATED.  THE CREW OF FLIGHT 2231 FOLLOWED THE QRH, RETURNED TO IAD, AND MADE AN UNEVENTFUL LANDING.  THE AIRCRAFT WAS INSPECTED BY CONTRACT MAINTENANCE AND THE DISCREPANCY WAS DETERMINED TO BE INDICATION ONLY.  THE AIRCRAFT WAS THEN FERRIED TO DAY WHERE PSA MAINTENANCE FOUND THE RT ELEVATOR POSITION TRANSMITTER OUT OF ADJUSTMENT.  THE RT TRANSMITTER WAS ADJUSTED IAW CRJ 700 AMM 27-34-10-820-801-A01.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
